Beweis eines Satzes über rationale Curven


Mathematische Annalen (1875)

  • Volume: 9, page 163-165
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Lüroth. "Beweis eines Satzes über rationale Curven." Mathematische Annalen 9 (1875): 163-165. <>.

author = {Lüroth},
journal = {Mathematische Annalen},
keywords = {rational curves; unicursal curves},
language = {ger},
pages = {163-165},
title = {Beweis eines Satzes über rationale Curven},
url = {},
volume = {9},
year = {1875},

AU - Lüroth
TI - Beweis eines Satzes über rationale Curven
JO - Mathematische Annalen
PY - 1875
VL - 9
SP - 163
EP - 165
LA - ger
KW - rational curves; unicursal curves
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.